# SDR LR7A00155

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,546 hours, 28,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0506, FOUND LT MLG WHEEL WELL FS 458 MAIN BEAM INTERCOSTAL CRACKED AT WL 200, LBL 61.  REPAIRED PER SRM SMP 583-53-40-36.  NR 44243.
